# SDR 99ZZZX341

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51703
- Make and model: Enstrm 280C
- Aircraft serial: 1118
- Engine: Lyc HIO360E1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: ECLN12988CN
- Condition: Damaged
- Location: Cylinder
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, 10-10-97, NR 2 CYLINDER COMPRESSION LOW.  AFTER INSPECTION OF CYLINDER, FOUND INTAKE VALVE SEAT LOOSE AND VALVE BURNT.  SUBMITTER STATED POSSIBLE CAUSE MAY HAVE BEEN OVERBOOSTING ENGINE DURING FLIGHT INSTRUCTION.
